Dysthymia

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have been diagnosed with dysthymia depression. Kindly prescribe the medications.

Query: Hello doctor, I love myself and think I am a great guy, but feel no one else sees that. I have feelings of pending failure, feelings of inadequacy, fear of rejection, fear of police, fear of persecution, lots of mental ambition but no energy to actually do anything because I am convinced I would fa...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, you are on right medication. Bupropion is a good antidepressant and very safe although it can cause insomnia, anxiety and dizziness as side effects in few patients but it would decrease on its own. Sertaline is an SSRI drug. As an antidepressant, Sertraline is so ...  Read Full »

How can post-SSRI sexual dysfunction (PSSD) be cured?

Query: Hello doctor, I am a 23 year old male, and I took Lexapro for two months when I was 20 years old. And then quit abruptly, because every time I would sleep for a very long time without dreaming, and also wake up feeling bad. It has been three years now, and my sexual functioning and libido have gone...  Read Full »


Dr. Awadhesh P Singh Solanki

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your concern regarding your symptoms and side effects of the medications. The symptoms you mentioned above are showing that you are suffering from dysthymia and moderate depression. Depression itself is a cause of poor sexual drive. Lexapro that is Esc...  Read Full »

What is the treatment for attention deficit disorder?

Query: Hello doctor, I am suffering from attention deficit and disturbed memory problems. It affects the speed of my work. Presently I am taking tablet Fenofibrate 145 mg once daily and tablet Avital once daily for high triglycerides and disturbed lipids. Kindly suggest a treatment for my above problems.  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com I have thoroughly read your query. But only with this much detail of symptoms, it is difficult to reach the diagnosis. So, please elaborate on your symptoms and answer a few questions. For how long have you been suffering from these problems? Do you have other depre...  Read Full »

How to come out of loneliness?

Query: Hi doctor, I have a mind flip problem. My emotions get changed every hour. I am studying and living in a hostel. I have the feeling of loneliness. I do not want to be alone. I do not know how to deal with it.  Read Full »


Dr. Awadhesh P Singh Solanki

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Mood swings with frequent low mood episodes can occur due to lots of causes. If there is variation in a menstrual cycle, it can be a premenstrual syndrome. If you have a predominantly low mood, it can be dysthymia which is a low grade chronic long-term depression. As yo...  Read Full »

Why am I avoiding every one and feeling alone?

Query: Hi doctor, I used to mingle with people a lot, but since past two years, I am not talking to anyone. I like to be alone. Nowadays, I am always alone, and I have no proper friends too. People think I am immature. The fact is that I do not show the real me. Two years back I had a bad breakup, and sinc...  Read Full »


Dr. Manjunadh M Nair

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your issue. You are probably going through a phase called as adjustment disorder or dysthymia. You need to try to get out of it actively. Try to engage yourself in things you like. Start a new resolution and work for it. Practice yoga or daily exercises. Life...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.